# SDR 2015FA0000108

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: General aviation
- Aircraft: N757H
- Make and model: Cessna 425
- Aircraft serial: 4250006
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 1154215
- Condition: Failed
- Location: Apu
- Part time: 8,251 hours, 4,718 cycles
- Component: Apu, Alidsg, GTCP331200ER
- Component part number: 380029812
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

ATTEMPTED START OF APU. NO START.  INSPECTION OF APU STARTER NOTED HOLE BURNED THROUGH STARTER CASE. REMOVED STARTER AND PERFORMED INSPECTION ON WIRING, TRU, AND APU START CONTACTOR. NO OTHER DAMAGE OR ARCING NOTED. SUSPECT INTERNAL SHORT AND ARCING INSIDE STARTER. INSTALLED REPLACEMENT STARTER IAW AMM 49-41-01, OPS AND LEAK CHECK GOOD.
